Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The generalized theorem of Stokes


Author: Stewart S. Cairns
Journal: Trans. Amer. Math. Soc. 40 (1936), 167-174
MSC: Primary 58C35
MathSciNet review: 1501869
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C35

Retrieve articles in all journals with MSC: 58C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501869-5
PII: S 0002-9947(1936)1501869-5
Article copyright: © Copyright 1936 American Mathematical Society